# SDR AALA201704119023

- Difficulty date: April 9, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 20,778 hours, 8,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FA REPLACED EMERGENCY SIGN FELL OFF FWD GALLEY ON TAKE OFF, REPORTED JUST BEFORE LANDING. REMOVED AND REPLACED FWD GALLEY EMERGENCY EXIT SIGN ASSY IAW AMM 33-51-01 OPS CK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
